American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20H25) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 19 of 19 found      Go to page: 1

[1] Masato Mimura. Fixed point property for universal lattice on Schatten classes. Proc. Amer. Math. Soc. 141 (2013) 65-81.
Abstract, references, and article information   
View Article: PDF

[2] A. Yu. Luzgarev. Overgroups of $\text {\rm F}_4$ in $\text {\rm E}_6$ over commutative rings. St. Petersburg Math. J. 20 (2009) 955-981. MR 2530897.
Abstract, references, and article information   
View Article: PDF

[3] Waldemar Holubowski. Parabolic subgroups of Vershik-Kerov's group. Proc. Amer. Math. Soc. 130 (2002) 2579-2582. MR 1900864.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] A. W. Mason. Serre's generalization of Nagao's theorem: An elementary approach. Trans. Amer. Math. Soc. 353 (2001) 749-767. MR 1804516.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Gerald Cliff and Alfred Weiss. Finite groups of matrices over group rings. Trans. Amer. Math. Soc. 352 (2000) 457-475. MR 1608293.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] B. A. F. Wehrfritz. On `Clifford's Theorem' for primitive finitary groups. Proc. Amer. Math. Soc. 125 (1997) 2843-2846. MR 1415375.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Sava Krstic and James McCool. Free quotients of $SL_2(R[x])$. Proc. Amer. Math. Soc. 125 (1997) 1585-1588. MR 1376995.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Roger C. Alperin. Normal subgroups of $PSL_2(Z[\sqrt{-3}])$ . Proc. Amer. Math. Soc. 124 (1996) 2935-2941. MR 1340373.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Fritz Grunewald and Joachim Schwermer. Subgroups of Bianchi groups and arithmetic quotients of hyperbolic $3$-space . Trans. Amer. Math. Soc. 335 (1993) 47-78. MR 1020042.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Douglas Costa and Gordon Keller. Normal subgroups of ${\text{SL}}\left( {2,A} \right)$. Bull. Amer. Math. Soc. 24 (1991) 131-135. MR 1056153.
Abstract, references, and article information   
View Article: PDF

[11] L. N. Vaserstein. Normal subgroups of the general linear groups over von Neumann regular rings . Proc. Amer. Math. Soc. 96 (1986) 209-214. MR 818445.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] W. G. Dwyer. Homology of integral upper-triangular matrices . Proc. Amer. Math. Soc. 94 (1985) 523-528. MR 787905.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Robert L. Snider. Solvable linear groups over division rings . Proc. Amer. Math. Soc. 91 (1984) 341-344. MR 744625.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Randy Tuler. Detecting products of elementary matrices in ${\rm GL}\sb{2}({\bf Z}[\sqrt{d}])$ . Proc. Amer. Math. Soc. 89 (1983) 45-48. MR 706508.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Robert Bix. Octonion planes over local rings . Trans. Amer. Math. Soc. 261 (1980) 417-438. MR 580896.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] S. Bachmuth and H. Y. Mochizuki. Automorphisms of solvable groups. Bull. Amer. Math. Soc. 81 (1975) 420-422. MR 0364452.
Abstract, references, and article information   
View Article: PDF

[17] Sylvain E. Cappell. Unitary nilpotent groups and Hermitian $K$-theory. I. Bull. Amer. Math. Soc. 80 (1974) 1117-1122. MR 0358815.
Abstract, references, and article information   
View Article: PDF

[18] Sylvain E. Cappell. Splitting obstructions for Hermitian forms and manifolds with $Z_2 \subset \pi _1$. Bull. Amer. Math. Soc. 79 (1973) 909-913. MR 0339225.
Abstract, references, and article information   
View Article: PDF

[19] Sylvain Cappell. A splitting theorem for manifolds and surgery groups. Bull. Amer. Math. Soc. 77 (1971) 281-286. MR 0285010.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 19 of 19 found      Go to page: 1